Mayo Clinic Connect
I have been taking Oxymorphone 10 mg for about 2 years with no side effects but after I got it filled this I have very servere itching. Has anyone ever experienced this? Any advise out ther? Thanks in adavnce
Hi @deniert1956, and welcome to Connect. I’m Alyse, and I’m one of the community moderators here. I’m sorry to hear about your recent side effects from Oxymorphone. Have you recently started taking any other medications? Or have you experienced severe itching with other medications?
I’m not a medically trained professional, so I would recommend speaking with your doctor or pharmacist to see how they would advise you to proceed.
I would like to connect you with other members as well. Could you please provide a few details on your condition? This will help me find a few individuals who may have discussed similar experiences.
I had a similar problem years ago. Was it from a new manufacturer? That might be the problem. In my case it wasn’t and I had to switch pain medication. Sometimes our bodies get ammune to something after taking for a long time. Ask your doctor about another medication and also ask your Pharmcasist if the last prescription was made by a new company. Hope this information helps.
Liked by Colleen Young, Connect Director
yes I fight this all the time takes a lot of effort to get ahead of it
Jump to this post
I don’t take this drug but you might try taking an anti-acid before the pill– to coat your stomach. I would ask the doctor first, as it may blockabsorption of the medicine.
Liked by Ali Skahan
version 22.214.171.124.1.9Page loaded in 0.281 seconds